# SDR VTZA97598

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8974696
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6242 - PHF-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT WITH TTL AND SRL OFF, NO FIX.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE SOFT HARNESS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
